Hargraves Online Pharmaceuticals, Inc. For all your Healthcare Needs
Acetaminophen 325mg by PlusPharma 1000ct Tablets (Compare to Tylenol Regular Strength)

Acetaminophen 325mg by PlusPharma 1000ct Tablets (Compare to Tylenol Regular Strength)

  • Compare to Regular Strength Tylenol
  • Pain Reliever
  • Fever Reducer
  • Contains No Asprin
  • Made in the USA
$18.95 $16.95